# SDR LS1R074935

- Difficulty date: August 13, 2001
- Submitted: August 20, 2001
- Operation: General aviation
- Aircraft: N58AG
- Make and model: Bell OH-58A
- Aircraft serial: 7221131
- Aircraft time: 3,959 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 204001376003
- Part serial: 44169
- Condition: Stuck
- Location: Main Rotor
- Part time: 1,360 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART MOVEMENT RESTRICTED.
